MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0000000000001476

Медицинская библиотека · American journal of therapeutics · 2022

Severe Hyponatremia During First Cycle of Cyclophosphamide/Doxorubicin Chemotherapy.

Jamhour Christopher, Haddad Abdo, Daw Hamed

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Syndrome of inappropriate anti-diuretic hormone release (SIDAH) is a condition characterized by an unregulated release of anti-diuretic hormone (ADH) resulting in increased water retention and decreased plasma osmolarity. Without regulation, ADH release will cause a significant decrease in plasma sodium concentration and can present with cramping, nausea, vomiting, and in severe cases, seizures, and potentially falling into a comatose state. The causes of SIADH are variable and range from infections, some malignancies to some medications. We report a rare case of SIADH resulting from a single cycle of doxorubicin and cyclophosphamide chemotherapy in a 66-year-old female with left and right, estrogen receptor positive breast cancer who experienced seizures resulting from a dramatic drop in sodium levels.

Для цитирования: Jamhour Christopher, Haddad Abdo, Daw Hamed. Severe Hyponatremia During First Cycle of Cyclophosphamide/Doxorubicin Chemotherapy.. American journal of therapeutics. 2022. DOI: 10.1097/mjt.0000000000001476.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.